# SDR 265522130

- Difficulty date: June 6, 2003
- Submitted: June 6, 2003
- Operation: General aviation
- Aircraft: XASMQ
- Make and model: Rkwell NA265
- Aircraft serial: 28250
- Aircraft time: 11,964 hours, 10,582 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 265522130
- Condition: Corroded
- Location: Elevator
- Part time: 11,964 hours, 10,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BIAS BUNGEE OPERATING BELLCRANK INSPECTED AND FOUND TO HAVE MAJOR CORROSION AT ATTACHMENT FORK FOR FOR BIAS BUNGEE TRIM TURNBUCKLE.
